BROWSE

Related Scientist

Casey, Tompkins's photo.

Casey, Tompkins
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Generalized planar turán numbers

DC Field Value Language
dc.contributor.authorGyõri, Ervin-
dc.contributor.authorSalia, Nika-
dc.contributor.authorPaulos, Addisu-
dc.contributor.authorCasey Tompkins-
dc.contributor.authorZamora, Oscar-
dc.date.accessioned2022-01-05T05:50:01Z-
dc.date.available2022-01-05T05:50:01Z-
dc.date.created2021-12-15-
dc.date.issued2021-11-19-
dc.identifier.issn1077-8926-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/11020-
dc.description.abstractIn a generalized Turán problem, we are given graphs H and F and seek to maximize the number of copies of H in an n-vertex graph not containing F as a subgraph. We consider generalized Turan problems where the host graph is planar. In particular, we obtain the order of magnitude of the maximum number of copies of a fixed tree in a planar graph containing no even cycle of length at most 2£, for all £, £ ^ 1. We also determine the order of magnitude of the maximum number of cycles of a given length in a planar C4-free graph. An exact result is given for the maximum number of 5-cycles in a C4-free planar graph. Multiple conjectures are also introduced.-
dc.language영어-
dc.publisherAustralian National University-
dc.titleGeneralized planar turán numbers-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000724554600001-
dc.identifier.scopusid2-s2.0-85119861783-
dc.identifier.rimsid76900-
dc.contributor.affiliatedAuthorCasey Tompkins-
dc.identifier.doi10.37236/9603-
dc.identifier.bibliographicCitationElectronic Journal of Combinatorics, v.28, no.4, pp.1 - 15-
dc.relation.isPartOfElectronic Journal of Combinatorics-
dc.citation.titleElectronic Journal of Combinatorics-
dc.citation.volume28-
dc.citation.number4-
dc.citation.startPage1-
dc.citation.endPage15-
dc.type.docTypeArticle-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryMathematics, Applied-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordPlusANTI-RAMSEY NUMBERS-
dc.subject.keywordPlusMAXIMUM NUMBER-
dc.subject.keywordPlusGRAPHS-
dc.subject.keywordPlusPENTAGONS-
dc.subject.keywordPlusCLIQUES-
dc.subject.keywordPlusCOPIES-
dc.subject.keywordAuthorUniform Hypergraph-
dc.subject.keywordAuthorRamsey Number-
dc.subject.keywordAuthorExtremal Graph Theory-
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse